MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CAGEN1
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: ca108l1, ablation catheter kit ca108l1 emprint (lot#520200); sdatsw01, sdatsw01 access tool straight wire (lot#519787); sdk4000-ft, sdk4000-ft kit edge 180-ft x1 (lot#512115); aas00161-36, aas00161-36 superd navigation systemx1 (lot#509266); sdkm-ft, endobronch prod kit sdkm-ft edge cath (lot#515044).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a injury.
 
Additional Manufacturer Narrative
New information has been received, and reassessment of the complaint found that it is no longer a reportable event.The event is no longer associated with a serious injury or potential for serious injury with reoccurrence.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had no complaint.There was no patient injury.

Brand Name
EMPRINT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16402126
Report Number3004962788-2023-00021
Device Sequence Number12198019
Product Code GEI
UDI-Device Identifier10884521190771
UDI-Public10884521190771
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K133821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAGEN1
Device Catalogue NumberCAGEN1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/07/2023
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown